# SDR AALA20090806TUL11

- Difficulty date: August 2, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 34,701 hours, 16,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118433
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANT FRAME CRACKED ABOVE LEFT UPPER TAIL CONE LATCH AT STATION 1510.  INSTALLED NEW SECTION OF FRAME WITH SPLICE UNDER SRM 51-70-5 FIGURE 1 SHEET 2.
